Show simple item record

Любанова, Анна Шоломовна
2018-02-07T07:26:38Z
2018-02-07T07:26:38Z
2017
Любанова, Анна Шоломовна. The inverse problem for the nonlinear pseudoparabolic equation of filtration type [Текст] / Анна Шоломовна Любанова // Journal of Siberian Federal University - Mathematics and Physics: Математика и физика. — 2017. — Т. 10 (№ 1). — С. 4-15
19971397
http://journal.sfu-kras.ru/number/30772
http://elib.sfu-kras.ru/handle/2311/69652
The paper discusses the correctness of the inverse problem on finding an unknown coefficient dependent on t in the nonlinear pseudoparabolic equation of the third order with an additional information on the boundary. The existence and uniqueness theorem is proven. The proof of the theorem is carried out by the reduction of the original inverse problem to the equivalent one with an operator equation for the unknown coefficient. © Siberian Federal University. All rights reserved.
A priori estimate Filtration Inverse problem Local existence and uniqueness theorem Nonlinear higher-order equation Pseudoparabolic equation
The inverse problem for the nonlinear pseudoparabolic equation of filtration type
Journal Article
Journal Article Preprint
4-15
27.31.21
2018-02-07T07:26:38Z
10.17516/1997-1397-2017-10-1-4-15
Институт космических и информационных технологий
Кафедра систем автоматики, автоматизированного управления и проектирования
Journal of Siberian Federal University - Mathematics and Physics
Q4


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record